# SDR SWI2025F00515

- Difficulty date: February 21, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 45,648 hours, 41,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H PRESSURE FLOOR SILL CORRODED AROUND NUTPLATE HOLES FS 541.00 AND 549.00  (C-CHECK RO 04/21/2025)REMOVED CORROSION FROM RH PRESSURE FLOOR SILL AND FOUND WITHIN LIMITS OF REO 601R-53-41-666 REV C DATED 2012-11-06. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED 337. NO WEIGHT CHANGE
